Translator Disclaimer
2017 On Henselian Rigid Geometry
Fumiharu Kato
Taiwanese J. Math. 21(3): 531-547 (2017). DOI: 10.11650/tjm/7989

Abstract

We overview some of the foundations of the so-called henselian rigid geometry, and show that henselian rigid geometry has many aspects, useful in applications, that one cannot expect in the usual rigid geometry. This is done by announcing a few characteristic results, one of which is an analogue of Zariski Main Theorem.

Citation

Download Citation

Fumiharu Kato. "On Henselian Rigid Geometry." Taiwanese J. Math. 21 (3) 531 - 547, 2017. https://doi.org/10.11650/tjm/7989

Information

Published: 2017
First available in Project Euclid: 1 July 2017

zbMATH: 06871330
MathSciNet: MR3661379
Digital Object Identifier: 10.11650/tjm/7989

Subjects:
Primary: 32P05
Secondary: 14A20

Rights: Copyright © 2017 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.21 • No. 3 • 2017
Back to Top